Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 456, NWS Atlanta, GA

August 6, 2011Hancock County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2011, 7:02 PM EDT for Hancock County, Washington County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 7:02 PM EDT (23:02 UTC)
Expired
Aug 6, 2011, 7:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Hancock County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1302 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WUUS52 KFFC 062302
SVRFFC
GAC141-303-062345-
/O.NEW.KFFC.SV.W.0456.110806T2302Z-110806T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
  NORTHERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF SPARTA...MOVING
  SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAMBURG STATE PARK...WARTHEN AND DOWNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3308 8264 3297 8284 3324 8304 3336 8286
      3320 8274 3319 8274 3314 8269
TIME...MOT...LOC 2303Z 322DEG 12KT 3319 8287

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:30 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Aug 6, 3:30 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SAT AUG 6 2011

.SHORT TERM /TONIGHT THROUGH MONDAY/...
SOME HINT AT AN UPPER DISTURBANCE INFLUENCING N GA WITH A SURFACE
TROUGH AFFECTING CENTRAL GA ALONG WITH AFTERNOON INSTABILITY CAUSING
SCATTERED SHOWERS AND STORMS THIS AFTERNOON. CONVECTION GENERALLY
EXPECTED TO DIMINISH AND DISSIPATE WITH THE LOSS OF DAYTIME
HEATING.

A SUMMERTIME AIRMASS IS EXPECTED TO CONTINUE THROUGH MONDAY WITH
MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS AS A SURFACE
TROUGH CONTINUES ACROSS THE AREA. THE SOUTH EDGE OF THE WESTERLIES
CREEPS CLOSE TO N GA SUNDAY AND MONDAY AND N GA MAY BE SOMEWHAT OF A
TARGET FOR SUNDAY AS AN UPPER SHORTWAVE MOVES TO/ACROSS THE AREA AND
THE GFS/NAM ARE NOT OVERLY CONSISTENT WITH THIS. THIS COULD BE A
SIMILAR SITUATION FOR MONDAY BUT THE GFS AND NAM ARE EVEN MORE
INCONSISTENT WITH UPPER DISTURBANCES.

WARM AIRMASS CONTINUING AND HIGH TEMPERATURES WILL BE HIGHLY
DEPENDENT ON CLOUD COVER AND CONVECTION. GENERALLY FAVORED A BLEND
OF THE MAV/MET OR THE COOLER MET. THE HEAT ADVISORY WILL CONTINUE
FOR SUNDAY FOR PARTS OF CENTRAL GEORGIA AND MAY BE NEEDED FOR MONDAY.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MODELS INDICATING A FRONT COULD GET INTO N GA IN THE TUESDAY TO
WEDNESDAY TIMEFRAME AND FALL INTO THE SURFACE TROUGH THAT HAS BEEN
GENERALLY ACROSS CENTRAL GA. THE SOUTHERN EDGE OF THE WESTERLIES
WILL CONTINUE CLOSE TO N GA UNTIL MAYBE FRIDAY/SATURDAY. THIS WILL
GENERALLY CONTINUE THE CHANCES FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS.

&&

.CLIMATE...

RECORDS FOR 08-06

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1930     75 1917     76 1981     58 1948
                                                    1915
                                                    1912
   KATL     100 1980     66 1894     77 1980     58 1948
   KCSG     100 1980     81 2001     78 1987     60 1948
                            1975
                            1961
   KMCN     101 1980     78 1932     77 1954     59 1948
                1953

RECORDS FOR 08-07

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 2007     75 1904     76 1918     58 2004
                1930                                1948
                1925                                1915
   KATL     101 1980     72 1904     78 1980     60 1948
                1935
   KCSG     100 1980     79 1974     77 2007     58 1950
                                        2002
   KMCN     100 2007     81 1904     76 1987     60 1950
                1980                    1943

RECORDS FOR 08-08

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2007     75 1989     75 2007     57 2004
                                        1987
                                        1981
   KATL     102 1980     71 1904     82 2007     61 2004
                            1897                    1904
   KCSG     100 2006     81 1989     78 1999     61 1950
   KMCN     102 2007     75 1897     77 2007     56 2004
                                        1907

RECORDS FOR 08-09

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 2007     74 1997     78 2007     60 2004
                                                    1989
   KATL     103 2007     73 1997     79 2007     59 1976
   KCSG     100 2007     80 1997     79 2007     61 1950
   KMCN     103 2007     77 1989     78 2007     61 2004
                                                    2002

RECORDS FOR 08-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 2007     74 1970     77 1987     60 1953
   KATL     103 2007     75 2004     78 2007     61 1990
                            1898                    1953
                            1879
   KCSG     104 2007     78 2004     79 1983     62 1953
   KMCN     105 2007     76 2004     76 2007     60 2002
                                        1927

RECORDS FOR 08-11

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2007     72 1970     79 2007     60 1989
   KATL     100 2007     73 1970     81 2007     62 1917
                                                    1890
                                                    1879
   KCSG     103 2007     78 1970     81 2007     63 1954
   KMCN     101 2007     79 1970     78 2007     60 2002
                            1922

RECORDS FOR 08-12

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1925     73 1970     75 1934     61 1967
   KATL      98 1999     73 1940     80 1881     59 1890
                1957        1922
   KCSG     101 1999     81 2008     77 2010     65 1989
                            2004
   KMCN     102 1925     74 1919     77 1925     62 1967

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA POPPING UP ACROSS THE AREA THIS AFTERNOON. CSG IS THE ONLY
SITE BEING AFFECTED AT THE MOMENT BUT EXPECTING ALL SITES TO GET
SOME PRECIP BEFORE TONIGHT IS OVER. CEILINGS ILL BE MVFR-VFR
THROUGH TONIGHT WITH SOME PATCHY MORNING FOG AFFECTING VSBYS ALSO.
WINDS WILL BE MAINLY OUT OF THE WEST TO NORTHWEST IN THE 5-10KT
RANGE. WILL SEE SOME PERIODS OF VRB DIRECTIONS ON THE WINDS AS
OUTFLOW BOUNDARIES FROM CONVECTIVE DEVELOPMENT TRAVERSE THE AREA.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  75  99 /  30  50  20  30
ATLANTA         74  93  76  94 /  30  50  20  40
BLAIRSVILLE     69  89  72  90 /  30  60  30  30
CARTERSVILLE    71  92  73  93 /  30  50  30  40
COLUMBUS        76  95  77  94 /  30  30  20  40
GAINESVILLE     73  92  75  95 /  30  50  30  30
MACON           74  96  75  96 /  30  30  20  40
ROME            73  92  75  94 /  30  50  30  40
PEACHTREE CITY  72  93  75  94 /  30  50  20  40
VIDALIA         75  96  76  96 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING ZONES:
BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON...JOHNSON...
LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...PEACH...
PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

BDL
Hazardous weather outlook, Aug 6, 6:05 AM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT SAT AUG 6 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
605 AM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF CENTRAL AND EASTERN
GEORGIA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TODAY
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
THE REMNANTS OF A WEAK BOUNDARY REMAIN SITUATED ACROSS NORTH
GEORGIA. THE COMBINATION OF THIS BOUNDARY AND A WEAK UPPER LEVEL
DISTURBANCE MOVING ACROSS THE TENNESSEE VALLEY TODAY...WILL
PROVIDE A FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE HEAT INDEX VALUES OF 105 TO 110 THIS
AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND EASTERN
GEORGIA. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST HEAT
ADVISORY. THE PRIMARY HAZARDS IN THUNDERSTORMS WILL BE GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL.

.DISCUSSION...
HIGH PRESSURE RIDGE ALOFT REMAINS ENTRENCHED ACROSS THE
SOUTH...RESULTING IN HOT TEMPERATURES ACROSS THE AREA. AREAS
GENERALLY SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO WARRENTON
CAN EXPECT TO SEE ANOTHER DAY WITH AFTERNOON AND EVENING HEAT
INDEX VALUES BETWEEN 105 AND 110. ALTHOUGH THE HIGH PRESSURE RIDGE
HAS MAINTAINED ITS HOLD OVER THE SOUTHEAST...A WEAK FRONTAL
BOUNDARY ACROSS NORTH GEORGIA AND AN UPPER LEVEL DISTURBANCE
PUSHING THROUGH THE TENNESSEE VALLEY WILL PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT TODAY...WITH MODELED CAPE BETWEEN 1000
AND 2000 J/KG...AND LIFTED INDEX VALUES BETWEEN -2 AND -4. HIGHEST
THUNDERSTORM POTENTIAL IS GENERALLY ACROSS EXTREME NORTHEAST
GEORGIA...ALONG AND NORTH OF A LINE FROM ETON TO HELEN. DEVELOPING
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. WITH
PRECIPITABLE WATER VALUES AROUND 2 INCHES...HEAVY RAIN CAN BE
EXPECTED AND COULD RESULT IN PONDING ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 6, 5:28 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT AUG 6 2011

GAZ083-084-096-097-062200-
528 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN TWIGGS...LAURENS...WILKINSON AND BLECKLEY COUNTIES UNTIL 600
PM EDT...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUBLIN TO DANVILLE...MOVING SOUTHEAST AT 25
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS...LAURENS...WILKINSON AND BLECKLEY COUNTIES THROUGH 600
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHAPPELLS
MILL...NICKLESVILLE...ALLENTOWN...DANVILLE...MONTROSE...DUDLEY...EAST
DUBLIN...HARLOW...DEXTER AND DUBLIN. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3255 8275 3251 8285 3240 8303 3263 8339
      3278 8312 3264 8286
TIME...MOT...LOC 2128Z 307DEG 22KT 3260 8292 3267 8310
          3262 8321
Special weather statement, Aug 6, 5:44 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT SAT AUG 6 2011

GAZ032-033-044>046-055-057-062215-
544 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
ROCKDALE...COBB...DEKALB...NORTHERN HENRY...CLAYTON AND FULTON
COUNTIES UNTIL 615 PM EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR BANKHEAD...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS ROCKDALE...COBB...DEKALB...HENRY...CLAYTON AND FULTON COUNTIES
THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE EDGEWOOD...BUCKHEAD...LA VISTA...BROOKHAVEN...DRUID HILLS...
SANDTOWN...BOLTON...BANKHEAD...CASCADE HEIGHTS...VIRGINIA HIGHLAND...
WEST END...SWEET AUBURN...ATLANTIC STATION...CHASTAIN MEMORIAL PARK
AND PIEDMONT PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3371 8396 3355 8423 3370 8461 3392 8442
TIME...MOT...LOC 2143Z 307DEG 30KT 3373 8442
Special weather statement, Aug 6, 6:10 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT SAT AUG 6 2011

GAZ085-097-098-062245-
610 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN TREUTLEN...LAURENS AND JOHNSON COUNTIES UNTIL 645 PM EDT...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST DUBLIN...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN...LAURENS AND JOHNSON COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE EAST DUBLIN...DUBLIN...
BREWTON...LOVETT...ORIANNA...ORLAND...ROCKLEDGE...MINTER AND SCOTT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOW
LYING AREAS.

&&

LAT...LON 3252 8262 3251 8265 3251 8262 3239 8265
      3250 8296 3270 8291 3262 8260
TIME...MOT...LOC 2210Z 288DEG 6KT 3255 8282
Local storm report, Aug 6, 6:11 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       FAYETTEVILLE            33.45N 84.45W
08/06/2011  U0.00 INCH       FAYETTE            GA   EMERGENCY MNGR

            JEFFERSON ROAD CLOSED FOR A SHORT PERIOD DUE TO WATER
            RUNNING ACROSS THE ROAD. CRAWAL SPACE OF 1 HOUSE FLOODED
            AND WATER WAS RUNNING ACROSS YARDS INCLUDING HONEYSUCKLE
            ROAD.

&&

BDL
Local storm report, Aug 6, 6:14 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     LIGHTNING        FAYETTEVILLE            33.45N 84.45W
08/06/2011                   FAYETTE            GA   EMERGENCY MNGR

            OUT BUILDING STARTED ON FIRE FROM LIGHTNING STRIKE ON
            JEFFERSON ROAD. ESTIMATED DAMAGE 15,000 DOLLARS.

&&

BDL
Special weather statement, Aug 6, 6:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SAT AUG 6 2011

GAZ062-074>076-062315-
652 PM EDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN WASHINGTON...WARREN...GLASCOCK AND JEFFERSON COUNTIES UNTIL
715 PM EDT...

AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM REESE TO 7 MILES SOUTH OF TENNILLE...MOVING
EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...WARREN...GLASCOCK AND JEFFERSON COUNTIES THROUGH
715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...WARTHEN...TENNILLE...SANDERSVILLE...AGRICOLA...MITCHELL...
BEALL SPRINGS...SHOALS...WARRENTON...REESE...GIBSON...DOWNS...EDGEHILL
AND BASTONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS AND LOW LYING AREAS.

&&

LAT...LON 3317 8243 3283 8253 3283 8294 3324 8278
      3324 8275 3326 8277 3345 8272 3345 8257
      3341 8254 3336 8253 3334 8243 3332 8240
      3331 8235
TIME...MOT...LOC 2247Z 270DEG 8KT 3335 8254 3318 8264
          3284 8280

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:03 PM EDTSpecial Weather StatementFFCRockdale, Walton27 min
Aug 5, 8:29 PM EDTSpecial Weather StatementFFCDeKalb31 min
Aug 6, 12:43 PM EDTSpecial Weather StatementFFCMuscogee32 min
Aug 6, 1:15 PM EDTSpecial Weather StatementFFCUpson30 min
Aug 6, 1:32 PM EDTSpecial Weather StatementFFCTalbot28 min
Aug 6, 2:01 PM EDTSpecial Weather StatementFFCTaylor29 min
Aug 6, 2:23 PM EDTSpecial Weather StatementFFCTroup37 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCCoweta36 min
Aug 6, 2:54 PM EDTSpecial Weather StatementFFCHancock51 min
Aug 6, 3:11 PM EDTSpecial Weather StatementFFCCoweta34 min
Aug 6, 3:42 PM EDTSpecial Weather StatementFFCFayette33 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCFayette32 min
Aug 6, 4:01 PM EDTSpecial Weather StatementFFCSpalding29 min
Aug 6, 4:49 PM EDTSpecial Weather StatementFFCClayton, Henry, Spalding26 min
Aug 6, 5:05 PM EDTSpecial Weather StatementFFCDouglas25 min
Aug 6, 5:08 PM EDTSpecial Weather StatementFFCButts, Jasper37 min
Aug 6, 5:18 PM EDTSpecial Weather StatementFFCDeKalb27 min
Aug 6, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCDeKalb, Fulton31 min
Aug 6, 6:10 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 6, 6:52 PM EDTSpecial Weather StatementFFCGlascock, Warren, Washington23 min
Aug 6, 7:11 PM EDTSpecial Weather StatementFFCMontgomery, Toombs34 min
Aug 6, 7:25 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren35 min
Aug 6, 7:39 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.